# SDR 9905059982

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FUSELAGE SKIN FS 996 BETWEEN LONGERONS 7 AND 8, 4 EA FASTENERS, BETWEEN LONGERONS 8 AND 9, 2 EA FASTENER HOLES CRACKED IN ROW NR 1.  REPAIRED PER EA 99-169624.
